# SDR AWXA9500646

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C4 INSPECTION, FOUND KEEL BEAM PANEL BETWEEN WHEEL WELL CRACKED IN TWO AREAS.  CRACKS APPROXIMATELY ONE INCH IN LENGTH CONFIRMED WITH EDDY CURRENT.  REPAIRED IAW ER 2-53-15-28.  (M)
